MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. CARBOSEAL VALSALVA ASCENDING AORTIC PROSTHESIS; CP-027

SORIN GROUP ITALIA S.R.L. CARBOSEAL VALSALVA ASCENDING AORTIC PROSTHESIS; CP-027
Model Number CP-027
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is following up to obtain clarification of the sequence of events.Appropriate investigative actions will be taken once further information is received.Device disposition not presently known.
 
Event or Problem Description
It was reported that a carboseal valsalva ascending aortic prosthesis was implanted on (b)(6) 2017 at the aortic position.On (b)(6) 2018, a crown prt valve was reportedly implanted at the same position.
 
Additional Manufacturer Narrative
Confirmation was received indicating that the device was explanted due to the patient's intolerance for anticoagulation therapy.There was no concern about the device functionality.The root cause of this event is clearly attributable to patient factors, and is not device-related.Device not available.
 
Event or Problem Description
A carboseal ascending aortic prosthesis was explanted.The device was replaced with a mitroflow valsalva conduit, size 30, and a mitroflow cna25 valve.The device was explanted due to the patient's intolerance to anticoagulation.The patient outcome was good, and there were no concerns about the functionality of the device.

Brand Name
CARBOSEAL VALSALVA ASCENDING AORTIC PROSTHESIS
Common Device Name
CP-027
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vc 13040
IT  13040
MDR Report Key7425593
Report Number3005687633-2018-00136
Device Sequence Number11149087
Product Code LWQ
UDI-Device Identifier08022057013569
UDI-Public(01)08022057013569(240)CP-027(17)180430
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P900060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date04/30/2019
Device Model NumberCP-027
Device Catalogue NumberCP-027
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/16/2018
Supplement Date Received by Manufacturer04/13/2018
Initial Report FDA Received Date04/12/2018
Supplement Report FDA Received Date04/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age32 YR